Some New Results on the Curvatures of the Spherical Indicatrices of the Involutes of a Spacelike Curve with a Spacelike Binormal in Minkowski 3-Space
In the present paper, we deal with the spherical indicatrices of involutes of a given spacelike curve with spacelike binormal. Then we give some important relationships between arc lengths and geodesic curvatures of the base curve and its involutes in Minkowski 3-sapace. Also, some important results are given for these curves.
2. Bilici, M. 2009. Ph.d. Dissertation, Ondokuz Mayıs University, Institute of Science and Technology, Samsun.
3. Bilici M. and Çalışkan M., On the involutes of the spacelike curve with a timelike binormal in Minkowski 3-space, International Mathematical Forum, Vol. 4, No.31, 1497-1509, 2009.
4. Bilici M., Çalışkan M. 2014. Some Geometrical Calculations for the Spherical Indicatrices of Involutes of a Timelike Curve in Minkowski 3-Space, Journal of Advances in Mathematics, Vol. 5, No. 2, 668-677.
5. Bilici M., Çalışkan M. 2018. A new perspective on the involutes of the spacelike curve with a spacelike binormal in Minkowski 3-space, Journal of Science and Arts, Vol. 3 No. 44, 573-582.
6. Bükcü, B., Karacan, M.K., On the Involute and Evolute Curves of the Spacelike Curve with a Spacelike Binormal in Minkowski 3−Space Int. J. Contemp. Math. Sciences, 2(5), 221-232, 2007.
7. Millman, R.S., Parker, G.D. 1977. Elements of Differential Geometry, Prentice-Hall Inc., Englewood Cliffs, New Jersey, 265p.
8. Turgut, A. and Erdogan, E., Involute Evolute Curve Couples of Higher Order in IRn and Their Horizontal Lifts in IRn, Common. Fac. Sci. Univ. Ank. Series A, 41 (3) (1992) 125-130.
9. Turgut, M., Yilmaz, S., On the Frenet Frame and a Characterization of Space-like Involute Evolute Curve Couple in Minkowski Space-time, International Mathematical Forum, 3(16), 793-801, 2008.
10. O’Neill, B. 1983. Semi Riemann Geometry, Academic Press, New York, London.
11. Petrovic-Torgasev, M., Sucurovic, E. 2000. Some Characterizations of the Spacelike, the Timelike and Null Curves on the Pseudohyperbolic Space in , Kragujevac J. Math. 22: 71-82
12. Uğurlu, H.H. 1997. On The Geometry of Time-like Surfaces, Commun. Fac. Sci. Univ. Ank. Series A1, 46: 211- 223
Copyright (c) 2019 Mustafa Bilici, Mustafa Çalışkan
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors retain the copyright of their manuscripts, and all Open Access articles are distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.